`a`
Journal of Dynamics and Games (JDG)
 

Turnpike properties of approximate solutions of dynamic discrete time zero-sum games

Pages: 299 - 330, Volume 1, Issue 2, April 2014      doi:10.3934/jdg.2014.1.299

 
       Abstract        References        Full Text (396.9K)       Related Articles       

Alexander J. Zaslavski - Department of Mathematics, Technion-Israel Institute of Technology, Haifa, 32000, Israel (email)

Abstract: We study existence and turnpike properties of approximate solutions for a class of dynamic discrete-time two-player zero-sum games without using convexity-concavity assumptions. We describe the structure of approximate solutions which is independent of the length of the interval, for all sufficiently large intervals and show that approximate solutions are determined mainly by the objective function, and are essentially independent of the choice of interval and endpoint conditions.

Keywords:  Approximate solution, dynamic game, turnpike property, zero-sum game.
Mathematics Subject Classification:  Primary: 49J99, 91A05, 91A25.

Received: August 2013;      Revised: December 2013;      Available Online: March 2014.

 References